# SDR ASOA2014011509761

- Difficulty date: December 30, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 28,399 hours, 25,931 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST SEGMENT OF SEAT TRACK LBL 9, BS 364-409 CORRODED.   FABRICATED SEAT TRACK IAW GREO 601R-53-00-485.  REMOVED SEAT TRACK BS 364 - 399 IAW SRM 51-41-02-00 AND AMM 53-01-11-000-802.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802.
